# SDR CA010625029

- Difficulty date: June 13, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,567 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge
- Part number: 5711012367
- Condition: Cracked
- Location: Engine Cowl
- Part time: 6,560 hours, 5,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF THE FLAP ASSY FOR THE OIL COOLER DOR A 1" CRACK WASFOUND DBETWEEN THE MOUNTING HOLES AND THE HINGE. NEW PART WAS INSTALLED.
